# SDR ABXA20120430345

- Difficulty date: April 30, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 113T134714
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP I/B HINGE CARRIER BEAM (ATTACHED TO FLAP) WHERE 3-10 LINK ATTACHS TO FLAP I/B FLANGE BOTH BUSHINGS LOOSE IN FLANGE AND I/B BUSHING ON O/B FLANGE LOOSE.  REPAIRED ON REA B657-59823, ACFT WAS GROUNDED.
